Preface

Share/Save/Bookmark

Helminck, G.F. (2005) Preface. Acta Applicandae Mathematicae, 86 (1-2). pp. 1-2. ISSN 0167-8019

[img]PDF
Restricted to UT campus only
: Request a copy
69Kb
Item Type:Article
Copyright:© 2005 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69573
Official URL:http://dx.doi.org/10.1007/s10440-005-0459-z
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page